Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Flashes of light in eyes, blind spot. Due to menstrual cycle or hormones?

I am 26 and female. Can your the hormones and changes during your period make you have flashes of light and a blind spot for a few minutes? I have no headache, no curtain type thing coming over my vision , no medical issues that I know of other than anxiety (i have floaters too, which is normal for me and has been checked). What can causes flashes of light/blind spot?
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank you for getting in touch with us. From what I see, you have had problems with your vision. Flashes of light and blind spot should not be taken lightly. It can be due to various reasons and we would recommend you to get in touch with you Ophthalmologist as soon as possible so that he can conduct a full examination to find out the exact cause. Hope this helps
Dr. Gagandeep Dhillon
Answered: Sat, 15 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor